MathSciNet Relay Station
MathSciNet bibliographic data
MR280973 (43 #6692) 46.01
Levin, Mark; Saxon, Stephen A note on the inheritance of properties of locally convex spaces by subspaces of countable codimension. Proc. Amer. Math. Soc. 29 1971 97–102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement